Hi, Hope you are fine and effexor free. I'm on day 19 of quitting effexor xr 37.5 mg. i used prozac bridge, meaning i took prozac 5mg for 3 days after quitting effexor and was spared the first few weeks of terrible withdrawals. i still had withdrawals but not as bad as my previous tries. now that i took last prozac 16 days ago, i'm starting to get more frequent brain zaps and nausea has always been present. i feel like i just delayed the inevitable by taking prozac.
anyway, i'm desperately looking for anyone who came off effexor successfully. i can't find anyone who quit effexor months ago and is still fine and effexor free. i don't see any light at the end of the withdrawals tunnel. plz let me know how it went for you. how are you doing now? are you effexor free? did withdrawals end?
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.